Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


elimination delays for poppers and viagra

Aug 29, 2005

I know that it is dangerous to use poppers and viagra simultaneously .Please tell me how long it takes for the human body to eliminate each of these substances so that I will know hot much time is needed to avoid simultaneity .Thank you , Paul

Response from Dr. Frascino

Hi Paul,

The effect of the little brown bottle is transient . . . . measured in minutes at best. Viagra, on the other hand, is a different story. Plus, there can be extenuating circumstances. For instance, drug-drug interactions with Viagra and ritonavir, ketoconazole, itraconazole, or erythromycin increase the blood levels of VIAGRA by inhibiting the enzyme p450 3A4, which the body uses to eliminate VIAGRA. That is why a reduced dose is recommended for those on ritonavir and certain other drugs (25 mg no more often than every 48 hours). That said, and all things considered, I would anticipate that for most individuals, Viagra would be eliminated in 3-4 days.

Dr. Bob



Previous
PEP#2
Next
Truly amazing!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement